# SDR AWXA200602007

- Difficulty date: November 22, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 20,078 hours, 7,628 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361060500000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - CORROSION ON CABIN FLOOR PANEL 221FF, FS 16 - FS 20, +Y1292 -  +Y1349.  REPLACED CABIN FLOOR PANEL 221FF, FS 16 - FS 20, +Y1292 - +Y1349 IAW A319 SRM 51-72-11.
